# SDR QXEA2013020100263

- Difficulty date: February 1, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 29 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29S IS CORRODED STA X 32.4 TO X 71.2.  REMOVED RIVETS FROM STRINGER SECTION IAW SRM 51-42-05-02-01.  CLEANED STRINGER IAW SRM 51-26-00-02-01.  NO CORROSION NOTED.  APPLIED SURFACE PROTECTION TO STRINGER IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  APPLIED TOP COAT IAW SRM 51-25-10-02-01.  APPLIED EXTERIOR TOP COAT TO OUTER SKIN IAW SRM 51-25-15-02-01.
